# SDR UIEA2022101401137

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW O/B MID FLAP UPPER ACCESS PANEL 687LT I/B FWD CORNER FOUND PREVIOUS REPAIR( PERFORMED METAL HOTBOND REPAIR AS PER SRM 51-70-10 REPAIR 4 F-202 )
